MAUDE Adverse Event Report: RIVERPOINT MEDICAL BROADBAND TAPE; NON-ABSORBABLE UHMWPE SUTURE TAPE

RIVERPOINT MEDICAL BROADBAND TAPE; NON-ABSORBABLE UHMWPE SUTURE TAPE
Model Number CM-0321N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the suture came loose after the surgeon ligatured it.Therefore, the surgeon used a back up suture for the surgery.".

Brand Name
BROADBAND TAPE
Common Device Name
NON-ABSORBABLE UHMWPE SUTURE TAPE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19056178
Report Number3006981798-2024-00026
Device Sequence Number20579438
Product Code GAT
UDI-Device Identifier00810020081183
UDI-Public00810020081183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM-0321N
Device Lot Number22081207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown